# SDR MWEA020066

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 35,501 hours, 40,308 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Horn
- Part number: 59362844
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT HORN HAS SPOTS OF CORROSION BY FASTENERS (INBOARD).  FABRICATED AND INSTALLED DOUBLER.
